Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/103368
Title: Mean-square approximation of navier-stokes equations with additive noise in vorticity-velocity formulation
Authors: Milstein, G. N.
Tretyakov, M. V.
Issue Date: 2020
Publisher: Global Science Press
Citation: Milstein G. N. Mean-square approximation of navier-stokes equations with additive noise in vorticity-velocity formulation / G. N. Milstein, M. V. Tretyakov. — DOI 10.4208/NMTMA.OA-2020-0034 // Numerical Mathematics. — 2020. — Vol. 14. — Iss. 1. — P. 1-30.
Abstract: We consider a time discretization of incompressible Navier-Stokes equations with spatial periodic boundary conditions and additive noise in the vorticityvelocity formulation. The approximation is based on freezing the velocity on time subintervals resulting in a linear stochastic parabolic equation for vorticity. At each time step, the velocity is expressed via vorticity using a formula corresponding to the Biot-Savart-type law. We prove the first mean-square convergence order of the vorticity approximation. © 2021 Global-Science Press.
Keywords: MEAN-SQUARE CONVERGENCE
NAVIER-STOKES EQUATIONS
NUMERICAL METHOD
STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
VORTICITY
URI: http://hdl.handle.net/10995/103368
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85094668875
PURE ID: 20128180
f8b1066d-38d8-4ceb-be78-5f1540dab752
ISSN: 10048979
DOI: 10.4208/NMTMA.OA-2020-0034
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85094668875.pdf220,03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.